MathSciNet Relay Station
MathSciNet bibliographic data
MR2497323 (2010e:60184) 60J80 (28A78)
Duquesne, Thomas An elementary proof of Hawkes's conjecture on Galton-Watson trees. Electron. Commun. Probab. 14 (2009), 151–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement